# SDR UIEA200400165

- Difficulty date: September 21, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N512MC
- Make and model: Boeing 747230B
- Aircraft serial: 21220
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Pylon
- Part number: 65B941004
- Condition: Cracked
- Location: Nr 4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, NR 4 PYLON, CRACK DAMAGE WAS FOUND AT PRE-COOLER EXHAUST CUTOUT LOWER AFT CORNER AT FS 248.  THE NR 3 STIFFENER WAS REINFORCED WITH A NEW LOWER REPAIR ANGLE FROM FS 235-FS 254.  THE RIB INSTALLATION AT NACELLE STATION 248 WAS MODIFIED TO ACCOMMODATE THE NEW STEEL REPAIR ANGLE INSTALLATION ON THE NR 3 STIFFENER.  NDT INSPECTION WAS ACCOMPLISHED AT EACH REPAIR AREA AND HFEC INSPECTION OF ALL TRIMMED EDGES AND ALL REPAIR FASTENER LOCATIONS TO ENSURE DEFECT FREE CONDITION.  (M)
